[A case of sternoclavicular joint tuberculosis with renal failure due to rifampicin].
Аннотация
A 79-year-old man was admitted to a previous hospital complaining of left precordial swelling. Chest CT scan showed destruction of left sternoclavicular joint and a mass of 5 cm in diameter. Needle biopsy was performed and the diagnosis of sternoclavicular joint tuberculosis was made on the basis of presence of M. tuberculosis in the specimen. The patient was treated with isoniazid, ethambutol, rifampicin, and pyrazinamid but he developed renal failure. Then, he was transferred to our hospital. All medications were suspended because of the possibility of the side effect of drugs. We performed renal biopsy and histopathological examination revealed interstitial nephritis and minimal-change glomerulonephritis. From the result of examination, we considered interstitial nephritis was due to rifamicin. The treatment with 50 mg/day of prednisolone and isoniazid, ethambutol, and levofloxacin was administrated and renal failure and precordial mass were improved. Tuberculous arthritis usually affect hip and knee joint and sternoclavicular joint involvement is very rare.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.